# SDR SIMA200726305

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 13,362 hours, 112,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND SERVICE DOOR FORWARD SILL CORRODED.  REMOVED AND REPLACED FORWARD SILL IAW EMB SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.
